Has anyone with T2 experienced bruising

John2025
By John2025 Latest Reply 2012-05-19 23:29:21 -0500
Started 2012-05-19 20:11:56 -0500

I have begun to have spots of bruising - purplish black lasting 2 weeks. They occur on my things and stomach but no where else. Has anyone experienced this, what is the cause?


3 replies

jayabee52
jayabee52 2012-05-19 23:29:21 -0500 Report

Howdy John, WELCOME to DiabeticConnect! Sorry you qualify for inclusion in this little "club" of People with Diabetes (PWDs), but since you do IMO this is the best place to be.

Glad we got the question about your "things" sorted out! LoL!

I am wondering if you inject insulin as a method of managing your Blood Glucose (BG) readings? If that is the case then your bruising is easily explained. If not, you may wish to have the bruising checked out by a Dr.

My late wife "Jem" developed bruises from time to time when she would be injected with her insulin. Among other things she needed to take Coumadin, a blood thinner, and when her blood would happen to get too thin she would have those bruises on her abdomen (we didn't inject into her thighs).

If you're on something like a blood thinner you may want to get your INR checked. Asprin and other medications may thin out your blood too. A list of medications which are anticoagulants may be found here ~ http://www.icu-usa.com/pharmacy/thinners/thin... .

Plus there is also a list of foods which naturally thin the blood. You may find that list here ~ http://www.ctds.info/natthinners.html (many of these are new to me as far as not knowing they can thin the blood — I learn something new every day here!).

I pray this has been helpful to you John!

Praying God's richest blessings upon you and yours

James Baker

Next Discussion: Here we go again!!! »